[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Bleeders



Mark,

Are you using 9mm or the 6mm sets.  You could like me be very tight 
across the tummy area. This has a tendency cause the subcutaneous layer 
to be thinner. I have this problem when I get to close to the Belly button.

Remember that there are two kinds of fat. The subcutaneous kind and the 
Adipose fat which surrounds organs. It is the latter of the two that 
causes most type 2's the most problem. The Subcutaneous is the layer 
just below the epidermis. If this layer is to thin for a long cannula 
(9mm) then you puncture the Muscle layer underneath which can cause 
bleeding that you describe.

Give MM a call to see if you could acquire a few samples of the 6mm Q-Sets.

If I am wrong here someone please correct me?

Frank


 

Mark Thomas wrote:
> I am getting a lot of bleeders lately. I am using the Quickset infusion
> sets.  I am pretty porky so the "pinch an inch" scenario still applies but
> for some reason sites on the right side of my belly button have a tendency
> of bleeding.  When I change my site, my BG starts going up, I bolus, then
> bolus again and then when I change the set, there goes another bleeder.  It
> hardly ever happens on the left side of my pear shaped body.
>
> Do you folks think that if I used an angled infusion set, that the bleeders
> could be less prevalent?
>
> Your opinions would be much appreciated.
>
> Mark, Edmond Oklahoma
> .
>
> __________ NOD32 3124 (20080522) Information __________
>
> This message was checked by NOD32 antivirus system.
> http://www.eset.com
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org